# SDR HEEA079641

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,144 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017133
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOAT COVER LOOP AND HOOK WOULD NOT HOLD AND FLAP GETTING RAGGED.
